Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Found tiny bump on foreskin. Painless and red. Using clotrimazole. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1919 Questions
I am a 29 year old male. I am a virgin and I also have a negative HSV 1 and 2 IGG test taken one month ago. Today I have found a tiny red bump on my foreskin. It is the size of a pin head and is painless. It is red and does not seem to be fluid filled at all. Obviously these kind of things are alarming though so I just wanted to be safe. I've spent significantly more time outdoors sweating than usual this week including today. Your input in confirming this is nothing to be alarmed about is appreciated. Currently, I have put 1% clotrimazole cream on it. Thanks.
Posted Sat, 17 Aug 2013 in Skin Hair and Nails
Answered by Dr. Johny Chacko 1 hour later

What you are having does not look like herpes. It does not look like a fungal infection either.

It looks like inflammation of sweat/sebaceous gland and antibiotic cream like neosporin thrice a day will suffice. Excessive sweating and heat could have contributed to this.

I hope I have allayed your anxiety. Let me know if you need clarifications.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor